Primal Defense Side Effects





Primal defense An alternative medicine forum I visit often is Curezone, and the reason I visit it is because you can learn so much from questions asked by their members. Here is a question about Primal Defense side effects I found pretty interesting:

Question: I have been having pretty bad stomach/indigestions problems. I began taking Primal Defense for six days. I have only been taking 1 pill a day because I want to go slow; I don'ft want to do anything to upset my stomach or make it worse.

I have been having some weird symptoms the last couple days. I feel like I am in a fog. I also feel like my synapses in my brain are shorting out. It'fs hard to describe and it feels weird (ever heard of the Zaps? Some people get these when trying to come off antidepressants, its like little feeling electrical shocks in your brain?this is kind of how I feel, but not so extreme). I also feel really tired.


I feel really confused and spacey and it is a little worse too when I am trying to be still to go to sleep at might. I have also been feeling some chest discomfort. Could one Primal Defense pill a day do this??

But here'fs the thing; I was on Reglan for my stomach problems and it was making me feel loopy with similar feeling little zaps in my brain. I had been off the Reglan for a few days when I started the Primal Defense (I think I took the Reglan for a week total).

I don'ft know, I wouldn'ft think this would till be the Reglan since I haven'ft been on it for a week a half But, maybe it has to work out of my system and hasn'ft yet? But, they symptoms seem to be getting worse though, not better.

I don'ft know if I should stop the Primal Defense. Because if it went away then I would know it was the Primal Defense and these symptoms are just maybe die off symptoms. Im worried something might be really wrong with me.

I just feel like “m in a thick fog where it is really hard to concentrate. I feel like something is misfiring in my brain. Never felt like this. Advice would be appreciated.

Answer:

I took Reglan for about a week many years ago. I had to take it also for stomach issues. The motility in my stomach was extremely poor and I was very sick. After taking it for a few days I develeoped alot of twitching I was told that reglan crosses the blood brain barrier and that is why it can affect you neurologically. These electrical shocks in your brain.

It sounds to me like something I had for years. However these shocks happened many years after I took the reglan. But I found mine were directly related to what I ate. At the time I was eating stuff that was obviously feeding the candida. I could get away with eating these certain thing sfor a few days in a row but then the issue would start up again.

It would keep me from going to sleep fo hours. It would feel like something snapped or jolted and I would sit straight sometimes gasping for air. It was like I died for a second or two and then was violently awoke or something. It used to scare the hell out of me. But I never bothered seeing a doctor about it because what is the point. They never find anything wrong with me.

In any case I no longer have that issue in my brain. It has been gone for sometime now. Let me just throw something out there. See what you think.

I had terrible issues with my stomach for about a year. I was constantly nauseated, I would regurgitate food all the time ( disgusting). I had severe heartburn that made me want to drink ice water all day long. I could not eat any fat ( fat slows down digestion…a clue into this illness) cause I would feel a million times worse so I lived on boiled chicken , rice and fat free muffins.

My motility was horrible in my stomach, food sat there until it pretty much rotted. So I would have an extreme heaviness and it would feel like I could vomit any second. It was horrible. This is the reaon I wound up on reglan. But also Zantac, Prilosec, Propulsid, Axid, Carafate. I tried the whole gammit of drugs to help. Nothing really helped. Somethings helped briefly but then would stop working.

Finally I got on zantac and that seemed to cut the symptoms. However, it seemed to be improving maybe on its own. This was about 15 years ago. Since then I was terrified it would come back. Occassionally I have a day or two where my stomach is not good and I think it is coming back. But then it goes away. This happens only maybe 1 -2 times a year.

As time passes though I begin to realize what causes the issue and how I think candida plays a big part. As I stated earlier, my motility was bad, which means my stomach never emptied its contents( for those who don’t know).

Recently I read that candida can actually grow over valves that allow the stomach to empty into the small intestine and the valve that allows the contents of the small intestine into the large intestine( I have the article if you would like to see it). This made sense to me. A physical explaination of what could have happened.

Since I know for a fact I have severe candida, this is totally possible. As I treat the candida more and more and my bowels become regular, my digestion always improves greatly. Since treating this candida for about 10 months now, I have passed alot of candida and I feel better and better.

I am wondering if drugs like reglan actually wind up promoting candida. They , in the short run, do improve motitlity, but as a long term effect ( like and antibiotic) do they actually feed the candida? It is proven that drugs like Zantac feed candida by cutting off stomach acid. Cutting down of stomach acid allow pathogens into the body.

Oddly all my candida symptoms have always been neurological and nervous system related. By this I mean foggy head, dizziness, ear ringing, loss of balance, vision issues, weird sensations throughout my body nerve system, anxiety, rapid heart beat and so on. I have also has pvc’s in my heart ( extra beats, missed beats or unsteady rhythm along with the jolting snapping in the brain. ALL of this has ceased with candida treatment.

What I might suggest to the poster is that Primal Defense is causing a reaction and not one of die off. If you are having that snapping feeling in the brain it is feeding the candida. I hope you heed my warning, because I suffered a long time figuring out all of this.

However, a foggy brain can be sign of die off, but I would be very concerned about that snapping in the brain as I had that same feeling myself, but it resulted from ingesting something I should not have taken. It could be possibly that Primal Defense has a mold content to it, since it from the soil this is entirely possible.

So, if I were you ,you need to rule out that it is not the Primal Defense. Go off it for a week. Then possibly try another kind and see if the same thing happens.

I recently got on a probiotic that made me feel better with no foggy head. It is actually causing my symptoms to go away and is not causing more symptoms. It is called Florastor (www.Florastor.com). I got it from a Dr. and I have had fantastic results. It is not a bacteria like other probiotics , it is a yeast, a healthy yeast that is better able to fight the candida species at its own level.

It is transient in the body, so once you stop taking the product within 7-10 days it will be gone, so you must keep taking it for results. It is expensive, but if you visit the website and get the name of the yeast used in the product you can find one made by Jarrow and other companies and it much less expensive. On the website it stated that the yeast in Florastor is 80% effective again candida.

A probiotc that not only attaches to your intestinal ining and promotes digestion, it also manfactures b vitamins.

What I have found is that when my bowels are working great, my stomach is fine. Candida causes constipation by growing over the valves, this causes the entire digestive tract to slow down and back up. This affects the stomach since they are all connected.


Home | Candida Topics | Cleansing Topics | Yeast Infection Topics | Q&A

Medifast Q&A: Jan 2011 | Medifast Testimonials | Nov 2010 | Dec 2010 | Medifast Wiki | Oct 2010 | Nov 2009
April 2010 | March 2010 | Feb 2010 | Dec 2009 | Nov 2009